Delayed Perturbation Bounds for Receding Horizon Controls

ChoonKi AHN  PyungSoo KIM  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E90-A   No.8   pp.1704-1706
Publication Date: 2007/08/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e90-a.8.1704
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Systems and Control
Keyword: 
receding horizon control (RHC),  delayed perturbation bound (DPB),  linear matrix inequality (LMI),  continuous-time systems,  

Full Text: PDF(111.7KB)>>
Buy this Article




Summary: 
This letter presents delayed perturbation bounds (DPBs) for receding horizon controls (RHCs) of continuous-time systems. The proposed DPBs are obtained easily by solving convex problems represented by linear matrix inequalities (LMIs). We show, by numerical examples, that the RHCs have larger DPBs than conventional linear quadratic regulators (LQRs).